# SDR SWAA2021071630069

- Difficulty date: October 29, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT R/H AFT SHIELD PLATE STA 490 TO STA 500A HAS CORROSION ON AROUND NUT PLATE HOLES . / WP:E107759-RICHARDSON; ROSS - 11/01/2020 15:02 COMPLETE: REMOVED AND REPLACED R/H SIDEPLATE-SUPPORT ZEE FROM STA 490-500A PER SRM 51-10-02 AND DWG 146A8125-53
